# SDR AALA20031222

- Difficulty date: November 4, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND SEAT PATHWAY AND AISLE EMERGENCY LIGHTS BETWEEN ROWS 2H THROUGH 6H INOPERATIVE.  REPLACED SEAT PATHWAY AND AISLE EMERGENCY LIGHT BATTERY PACK AT M730.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
